| Texto completo | |
| Autor(es): |
de Paiva, Francisco Odair
;
de Souza Lima, Sandra Machado
;
Miyagaki, Olimpio Hiroshi
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ANALYSIS IN THEORY AND APPLICATIONS; v. 38, n. 2, p. 30-pg., 2022-01-01. |
| Resumo | |
In this work we consider the following class of elliptic problems {-Delta Au + u = a(x)vertical bar u vertical bar(q-2)u + b(x) vertical bar u vertical bar(p-2)u in R-N, (P) u is an element of H-A(1)(R-N), with 2 < q < p < 2* = 2N/N-2, a(x) and b(x) are functions that can change sign and satisfy some additional conditions; u is an element of H-A(1) (RN) and A : R-N -> R-N is a magnetic potential. Also using the Nehari method in combination with other complementary arguments, we discuss the existence of infinitely many solutions to the problem in question, varying the assumptions about the weight functions. (AU) | |
| Processo FAPESP: | 19/24901-3 - Problema quase linear não local crítica: existência, multiplicidade e propriedades das soluções |
| Beneficiário: | Olimpio Hiroshi Miyagaki |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |
| Processo FAPESP: | 17/16108-6 - Problemas elípticos via métodos variacionais e topológicos |
| Beneficiário: | Francisco Odair Vieira de Paiva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |